# SDR DL757020351

- Difficulty date: March 20, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N641DL
- Make and model: Boeing 757232
- Aircraft serial: 23995
- Aircraft time: 45,662 hours, 22,356 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37505
- Condition: Gouged
- Location: Fs 1708, S-17l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 1708 / STRG. 17L :                     GOUGE CUTOUT REPAIR                                         THE FUSELAGE SKIN WAS FOUND GOUGED AT FS 1708 JUST BELOW    STRINGER 17L.  THE GOUGE WAS REMOVED WITH A CUTOUT TO THE   SKIN.  THE CUTOUT WAS REPAIRED WITH 2 EXTERNAL ALUMINUM     DOUBLERS PER ER/A 382720-14, REV A.
